Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
nikkia

YAZ question

Recommended Posts

I have been taking YAZ, about to finish my 2nd month. My period has been very irregular the past few months, so I wanted to ask this question. Today I am taking the 24th pill, or the last pink pill, in my pack. Tomorrow I start the white inactive pills. Should I expect my period to start tomorrow?

Thanks!

Share this post


Link to post
Share on other sites
Yes, probably tomorrow or the next. I would be prepared.

Hehe, thanks. I started BCPs as part of the requirements to take Accutane, so it's all very unfamiliar territory to me. I'm more confused about BCPs than Accutane at this point, and to be honest I've had more bad side effects from YAZ than Accutane itself. (They make you start YAZ a month before Accutane, and the mood swings are out of control. Blah...)

Share this post


Link to post
Share on other sites
Yes, probably tomorrow or the next. I would be prepared.

Hehe, thanks. I started BCPs as part of the requirements to take Accutane, so it's all very unfamiliar territory to me. I'm more confused about BCPs than Accutane at this point, and to be honest I've had more bad side effects from YAZ than Accutane itself. (They make you start YAZ a month before Accutane, and the mood swings are out of control. Blah...)

Wow, that kicked in fast. It will probably start clearing you fast too. Good luck with the Accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×